Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from psoriasis. Does applying cortaid that has hydrocortizone affect my sperm count?

hello I have a question. I suffer from psoriasis , i apply Cortaid to my scrotum and it relieves the itchiness and it improves my skin condition a lot! what I want to know is does applying cortaid that has hydrocortizone affect my sperm count. we are trying to have a baby.i am male, 27 years old, i weigh 207lbs and im 5 10
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
Hi and thanks for the question.
Hydrocortizone has no direct effects on the sperm count. However, this is a steroid and might have effects on the testes if used for a very long time. This therefore implies you always need to inform your treating physician that you are taking these drugs.
But with short shots of the drug, I think you need not be worried.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor